Averaging methods of arbitrary order, periodic solutions and integrability
MetadataShow full item record
In this paper we provide an arbitrary order averaging theory for higher dimensional periodic analytic differential systems. This result extends and improves results on averaging theory of periodic analytic differential systems, and it unifies many different kinds of averaging methods. Applying our theory to autonomous analytic differential systems, we obtain some conditions on the existence of limit cycles and integrability. For polynomial differential systems with a singularity at the origin having a pair of pure imaginary eigenvalues, we prove that there always exists a positive number $N$ such that if its first $N$ averaging functions vanish, then all averaging functions vanish, and consequently there exists a neighborhood of the origin filled with periodic orbits. Consequently if all averaging functions vanish, the origin is a center for $n=2$. Furthermore, in a punctured neighborhood of the origin, the system is $C^\infty$ completely integrable for $n>2$ provided that each periodic orbit has a trivial holonomy. Finally we develop an averaging theory for studying limit cycle bifurcations and the integrability of planar polynomial differential systems near a nilpotent monodromic singularity and some degenerate monodromic singularities.
Is part ofJournal of Differential Equations, 2016, vol. 260, núm. 5, p. 4130-4156
European research projects
Showing items related by title, author, creator and subject.
A second order analysis of the periodic solutions for nonlinear periodic differential systems with a small parameter Buica, Adriana; Giné, Jaume; Llibre, Jaume (Elsevier, 2012)We deal with nonlinear T–periodic differential systems depending on a small parameter. The unperturbed system has an invariant manifold of periodic solutions. We provide the expressions of the bifurcation functions up to ...
Buica, Adriana; Giné, Jaume; Llibre, Jaume (Nicolaus Copernicus University in Torun, Juliusz Schauder Centre for Nonlinear Studies, 2014)We are concerned here with the classical problem of Poincaré of persistence of periodic solutions under small perturbations. The main contribution of this work is to give the expression of the second order bifurcation ...
Giné, Jaume; Grau Montaña, Maite; Llibre, Jaume (Elsevier, 2013-05)We provide a recurrence formula for the coefficients of the powers of ε in the series expansion of the solutions around ε=0 of the perturbed first-order differential equations. Using it, we give an averaging theory at any ...